Glory Glory Halleluia I think I am now under control!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Natava
Regular Member


Date Joined Jul 2009
Total Posts : 35
   Posted 10/28/2009 7:02 AM (GMT -6)   
Diet, along with Glucophage 500 mg twice a day, and Glucotrol (glipizide) 5 mg twice a day is keeping me an average of 106 (last 7 days). 
 
I realize finally what a low feels like.  I didn't like it - cold clammy sweaty and nausea like motion sickness...I was at 73 which is still okay but it sure felt low to me when my  body is used to 180. 
 
So I also realize that popcorn doesn't affect my sugar really.  I don't know why - but it doesn't.
 
They have me on the carb counting plan - so I do 45 carbs a meal, no more, and not less.  That seems to work for me.  It also allows me to have some sugar still.
 
 

Phishbowl
Veteran Member


Date Joined May 2006
Total Posts : 547
   Posted 10/28/2009 11:31 AM (GMT -6)   
Ya, lows can be the nastiest feeling in the world, for sure. Sounds like you're on the right track though so, I'm sure things will start to level off for you soon. Hang in there and keep doing what you're doing!
Cheers,
- Phishbowl (Type 1 since Jan'05 - Levemir, NovoRapid)
"What's Not Measured Is Not Managed"

"It is impossible for a man to learn what he thinks he already knows"-Epictetus

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, August 20, 2017 7:08 PM (GMT -6)
There are a total of 2,857,896 posts in 313,568 threads.
View Active Threads


Who's Online
This forum has 155170 registered members. Please welcome our newest member, Hateanxiety.
477 Guest(s), 9 Registered Member(s) are currently online.  Details
RedEyedArab, PhotoGirl, 1 day at a time, Jspyder, Tudpock18, luvtherockymtns, Tall Allen, halbert, Lanie G


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer